Child taking Prevacid, Zantac, nasal spray for dysphagia. Taken antibiotics for strep throat. How does it help dysphagia?
dysphagia for @7 months in 13 yr. old. which came on all of a sudden. is taking prevacid, zantac,(GERD) and nasal spray. Really no change. Is on antibiotics currently for strep throat. When initially started was given antibiotics because throat was slightly red and tonsil were slightly enlarged, but no sore throat. Antibiotics seemed to help dysphagia until @ 1 week after being done with antibiotics. Since then has had/seen numerous tests and doctors. What can cause antibiotics to help with dysphagia???
Hello, Thanks for the query to H.C.M. Forum. Dysphagia means difficulty in swallowing , but what is the cause of dysphagia ? If infection due to bacteria than antibiotics will act , otherwise not role of antibiotics. Sudden dysphagia may be due to partial paralysis of laryngeal muscle or nerve. 2nd reason may be any tumor in the throat . Septic pharyngitis (acute ) is also a common cause of dysphagia . As you are taking antacid , ranitidine & nasal spray & they are not effective at all, so consult an E N T specialist and get his opinion ( 2nd) and treatment. Hope I have answered your question . If further nay question I will help. Good luck. Dr. HET
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]